Mathematische Zeitschrift

, Volume 217, Issue 1, pp 73–93

On the geodesic connectedeness of Lorentzian manifolds

  • Vieri Benci
  • Donato Fortunato
  • Antonio Masiello
Article

DOI: 10.1007/BF02571935

Cite this article as:
Benci, V., Fortunato, D. & Masiello, A. Math Z (1994) 217: 73. doi:10.1007/BF02571935
  • 37 Downloads

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Vieri Benci
    • 1
  • Donato Fortunato
    • 2
  • Antonio Masiello
    • 2
  1. 1.Instituto di Matematica Applicata, “Ulisse Dini”PisaItaly
  2. 2.Dipartimento di MatematicaUniversitá di BariBariItaly

Personalised recommendations